# SDR 2001UALA02093

- Difficulty date: October 3, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 31,210 hours, 11,478 cycles
- Engine: Pwa PW2037
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER REQUIRES 6 UNITS OF LEFT TRIM.  ACCOMPLISHED TROUBLESHOOTING OF RUDDER TRIM AND RUDDER RATIO SYSTEMS AND EXAMINED RATIO CHANGER SHEAR PINS.  NO DISCREPANCIES FOUND, AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER GRIPES ABOUT EXCESSIVE TRIM REQUIRED.
